# SDR SWAA2013020112233

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 32,151 hours, 22,078 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Part number: 592600382
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 BARRIER DOOR UPPER HINGE ATTACH STRUCTURE IS CRACKED.  REMOVED DAMAGED C1 BARRIER DOOR UPPER ATTACH SUPPORT.  LOCATED, DRILLED, DEBURRED & INSTALLED NEW SUPPORT P/N 5926003-82 PO 2229152 IAW B717 SRM 51-41-01, 51-40-08.
